# SDR AALA20161003011

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 19,394 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A940387
- Condition: Worn
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT ANGLE AT BS 727I, JUST OUTBOARD OF THE LEFT TRANSITION ANGLE IS WORN. REMOVED AND REPLACED THE SUPPORT ANGLE IAW AARD 51-00-05-1.
